# SDR CALA0200458

- Difficulty date: September 11, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 52,276 hours, 27,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STIFFENER ACROSS BOTTOM OF FLOORBEAMS AT STA 328, RBL 45, WL 201.  A DOUBLER WAS INSTALLED IAW SRM 53-10-51.
